# SDR CALA2023022700561

- Difficulty date: February 27, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N76288
- Make and model: Boeing 737-8
- Aircraft serial: 33451
- Aircraft time: 58,664 hours, 21,004 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Battery
- Part number: NA
- Condition: None
- Location: Na
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPAR VALVE NOT WORKING ON BATTERY BACK UP PER PRE TEST FLIGHT GR OUND CHECK STEPS F14-19 OR IAW AMM 28-22-00-720-801 (REF AAR NR 99958240) REMOVED AND INSTALLED NEW EMERGENCY FUEL SHUTOFF BATTERY IAW B73 7 AMM 28-22-19-000-801 AND AMM 28-22-14-400-801, OPERATIONAL TES T GOOD (WORK ACCOMPLISHED BY V936248 AND AAR QC V923046) ROTABLE PARTS CHANGE WAS INDICATED - TT # 1859837  SN OFF 4874 BATTERY, ASSY,   OFF 27-2434-9-9002 4874 ON 27-2434-9-9002 2653
